# SDR DLM11962311

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 2450 · AC Power Distribution System
- Part: Cables
- Condition: Chafed
- Location: Nr 2 Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE GENERATOR FEEDER CABLES CHAFED ABOVE RIGHT HAND OVER WING EXIT.  REPAIRED PER ERA 358406 14.
